Department Mathematik und Informationstechnologie
Organisation: Departments and Institute
Publikationen
- Veröffentlicht
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, in: Israel journal of mathematics. 45 (1983), S. 53-62Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On shift radix systems over imaginary quadratic Euclidean domains
Weitzer, M. F., Pethõ, A. & Varga, P., 2015, in: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On self-affine tiles whose boundary is a sphere
Thuswaldner, J. & Zhang, S., Jan. 2020, in: Transactions of the American Mathematical Society. 373.2020, 1, S. 491-527 37 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On self-affine tiles that are homeomorphic to a ball
Thuswaldner, J. & Zhang, S., 2 Juni 2023, in: Science Chine mathematics. 67.2024, January, S. 45-76 32 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On products of graphs and regular groups
Imrich, W., Sept. 1972, in: Israel journal of mathematics. 11, 3, S. 258-264 7 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On permutations of Hardy-Littlewood-Polya sequences
Aistleitner, C., Berkes, I. & Tichy, R., 2010, in: Transactions of the American Mathematical Society.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On optimal embeddings of metrics in graphs
Imrich, W., Simões-Pereira, J. M. S. & Zamfirescu, C. M., Feb. 1984, in: Journal of Combinatorial Theory, Series B. 36, 1, S. 1-15 15 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On Newman and Littlewood polynomials with prescribed number of zeros inside the unit disk
Hare, K. & Jankauskas, J., März 2021, in: Mathematics of computation. 90.2021, March, S. 831-870 40 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Elektronische Veröffentlichung vor Drucklegung.
On Newman and Littlewood polynomials with prescribed number of zeros inside the unit disk
Jankauskas, J. & Hare, K., 27 Okt. 2019, (Elektronische Veröffentlichung vor Drucklegung.) in: Mathematics of computation. 90.2021, March, S. 831-870 40 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On matching and periodicity for (N,α)-expansions
Kraaikamp, C. & Langeveld, N., Aug. 2024, in: The Ramanujan Journal . 64.2024, 4, S. 1479-1496 18 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)